Please note, due to unusually high demand, processing times for Veterinary Prescriptions is currently up to 5 working days.
Royal Mail are currently experiencing resourcing issues affecting deliveries in some areas. Click Here for more details
Solpadeine Plus Capsules Pack of 32
£5.49 Save: £1.30 RRP: £6.79
- Paracetamol products are limited to a total of 100 tablets/capsules per order.
- In line with the revised GPhC guidelines we must limit the quantity of opioid containing painkillers we sell to; one box, per household, per month.
This product is typically dispatched within 1-3 working days from date of order when using our standard delivery or 48 Hour Tracked and Signed service.
Weight: 41g (includes packaging)
Opioids have a serious risk of addiction, especially with long-term use. For more information click here
Solpadeine Plus Capsules provide effective pain relief with a combination of paracetamol, caffeine and codeine.
Solpadeine Plus Capsules contain the active ingredients paracetamol and codeine, which are both analgesics (painkillers). By working on your body in different ways paracetamol and codeine combine to relieve pain. Caffeine acts to help the effectiveness of paracetamol. Paracetamol also has an antipyretic effect (helps to reduce temperature when you have a fever).
Solpadeine Plus Capsules provide fast relief from migraine, headache, backache, rheumatic pain, period pain, toothache, neuralgia, sore throat and the fever, aches and pains of colds and flu.
How painkillers work:
Adults, including the elderly and children 12 years and over:
Take 2 capsules every 4 hours as required.
Do not take more frequently than every 4 hours.
Do not take more than 8 capsules in 24 hours.
Do not give to children under 12 years of age.
If symptoms persist consult your doctor.
Can cause addiction. For three days use only.
Do not take with any other paracetamol - containing products.
Do not take more than the stated dose and do not take every day for more than 3 days unless told to do so by your doctor.
Contains codeine: regular use for long periods of time may result in symptoms such as restlessness and irritability when you stop taking this medicine. If you need to use this product all the time, see your doctor straight away.
Solpadeine Plus Capsules should not be taken if you are sensitive to paracetamol, codeine, caffeine or to any of the other ingredients listed above.
Solpadeine Plus Capsules contain soya lecithin. If you are allergic to peanut or soya, do not use this medicinal product.
Please see your doctor before you take Solpadeine Plus Capsules if:
- You are taking metoclopramide or domperidone - used to treat nausea and vomiting.
- You are taking colestyramine - used to treat high cholesterol.
- You are taking medicines prescribed for depression (MAOIs).
- You have severe liver or kidney disease.
- You are taking anti-coagulants (drugs to thin the blood e.g. warfarin) and you need to take a painkiller on a daily basis over a long period. However, you can take occasional doses of Solpadeine Plus Capsules
If your headaches become persistent, see your doctor.
If you are pregnant or breast feeding:
Please see your doctor before you take this medicine if you are pregnant. You can take Solpadeine Plus Capsules whilst breast feeding. Medicines can affect the unborn baby. Always talk to your doctor or pharmacist before taking any medicines in pregnancy.
KEEP ALL MEDICINES OUT OF REACH AND SIGHT OF CHILDREN.
PLEASE READ ALL PRODUCT PACKAGING AND LABELS PRIOR TO USE.
Paracetamol 500 mg, Codeine Phosphate Hemihydrate 8 mg and Caffeine 30 mg, Magnesium stearate, maize starch, gelatin and colours erythrosine (E127), patent blue V (E131), quinoline yellow (E104), titanium dioxide (E171). The printing ink contains methylated spirit, shellac, purified water, soya lecithin (E322), dimethylpolysiloxane, 2-ethoxyethanol and colour black iron oxide (E172).